Quasilinear degenerate elliptic unilateral problems
L. Aharouch,
Y. Akdim and
E. Azroul
Abstract and Applied Analysis, 2005, vol. 2005, 1-21
Abstract:
We will be concerned with the existence result of a degenerate elliptic unilateral problem of the form A u + H ( x , u , ∇ u ) = f , where A is a Leray-Lions operator from W 1 , p ( Ω , w ) into its dual. On the nonlinear lower-order term H ( x , u , ∇ u ) , we assume that it is a Carathéodory function having natural growth with respect to | ∇ u | , but without assuming the sign condition. The right-hand side f belongs to L 1 ( Ω ) .
Date: 2005
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2005/579694.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2005/579694.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:579694
DOI: 10.1155/AAA.2005.11
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().